MathSciNet Relay Station
MathSciNet bibliographic data
MR1707502 (2001e:39008) 39B22 (26B25 39B72 91B16)
Aczél, János; Maksa, Gyula; Páles, Zsolt Solution of a functional equation arising in an axiomatization of the utility of binary gambles. Proc. Amer. Math. Soc. 129 (2001), no. 2, 483–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement